Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1151. S. Akbari, D. Kiani and F. Ramezani,
    Commuting graphs of group algebras,
    Comm. Algebra (to appear) [abstract]   
     
    1152. A. Mohammadpour (Joint with M. Mohammadi),
    A simulation method for log-fractional stable motion,
    Fractals 17(2009), 217-225  [abstract]   
     
    1153. F. Behrouzi (Joint with G. A. Bagheri-Bardi),
    An approach to Gelfand theory for arbitrary Banach algebras,
    Bull. Belg. Math. Soc. (to appear) [abstract]   
     
    1154. D. Kiani (Joint with I. Gutman and M. Mirzakhah),
    On incidence energy of graphs,
    MATCH Communication in Methematical and in Computer Chemistry 62(2009), 573-580  [abstract]   
     
    1155. A. R. Moghaddamfar (Joint with S. Navid Salehy and S. Nima Salehy),
    Evaluating some determinants of matrices with recursive entries,
    Bull. Korean Math. Soc. 46(2009), 331-346  [abstract]   
     
    1156. F. Ramezani and B. Tayfeh-Rezaie (Joint with N. Broojerdian),
    A note on the spectral characterization of θ-graphs,
    Linear Algebra Appl. 431(2009), 626-632  [abstract]   
     
    1157. M. Behboodi (Joint with R. Beyranvand),
    Strong zero-divisors of non-commutative rings,
    J. Algebra Appl. 8(2009), 565-580  [abstract]   
     
    1158. M. Behboodi (Joint with M. J. Noori),
    Zariski-like topology on the classical prime spectrum of a module,
    Bull. Iranian Math. Soc. 35(2009), 253-269  [abstract]   
     
    1159. M. Behboodi (Joint with M. Baziar),
    Classical primary submodules and decomposition theory of modules,
    J. Algebra Appl. 8(2009), 351-362  [abstract]   
     
    1160. S. Nasseh (Joint with Y. Yoshino),
    On Ext-indices of ring extensions,
    J. Pure Appl. Algebra 213(2009), 1216-1223  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.